# SDR TRBA20111005001

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 22,675 hours, 26,253 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, F/A REPORTED BURNING ODOR COMING FROM BETWEEN ROW 2 AND 3 ON RT SIDE OF ACFT.  SMELLED LIKE WOOD BURNING.  NO SMOKE.  R & R 1AB AND 1CD LATERAL LIGHT BULBS IAW JIC 33-21-23.  PERFORMED OPS CK OF CABIN AIR DISTRIBUTION IAW JIC 21-22-00 AND NO ABNORMAL ODOR FOUND ON ACFT.
